# SDR SWAA107150

- Difficulty date: November 21, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 58,116 hours, 55,346 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 10508
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT HYDRAULIC B QUANTITY DECREASED.  "B" ENGINE DRIVEN PUMP LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED FLIGHT SPOILER ACTUATOR PER MM.
